# SDR DHL2004365512

- Difficulty date: January 7, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK BETWEEN FRAME 20 TO 26 APPROX LBL 77 HAS SPOTS OF CORROSION.  REMOVED SEAT TRACK FROM FRAME 19 TO 26.5 ACCCOMPLISH WITH N/R5169.  AT MAIN DECK LBL 77 APPROX AS PER A300 SRM 53-10-00.  WORK ACCOMPLISHED WITH N/R 5169.  REMOVED AND REPLACED SEAT TRACK SECTION FROM FRAME 19.5 TO 26.5 LBL 77.  MATERIAL USED TMS 60-22457 7075T6511.  PO 23488101 LONG 14 FT 8 INCHES IAW A300 SRM 51-10-40, 51-40-12, 51-30-30.
